August  2022, 5(3): 187-196. doi: 10.3934/mfc.2021027

Convergence of modified Szász-Mirakyan-Durrmeyer operators depending on certain parameters

1. 

Department of Mathematical Sciences, Baba Ghulam Shah Badshah University, Rajouri-185234, Jammu and Kashmir, India

2. 

Department of Mathematics, Aligarh Muslim University, Aligarh, 202002, India

3. 

Department of Medical Research, China Medical University Hospital, China Medical University (Taiwan), Taichung, Taiwan

* Corresponding author: Mohammad Mursaleen

Received  July 2021 Revised  August 2021 Published  August 2022 Early access  October 2021

Motivated by certain generalizations, in this paper we consider a new analogue of modified Szá sz-Mirakyan-Durrmeyer operators whose construction depends on a continuously differentiable, increasing and unbounded function $ \tau $ with extra parameters $ \mu $ and $ \lambda $. Depending on the selection of $ \mu $ and $ \lambda $, these operators are more flexible than the modified Szá sz-Mirakyan-Durrmeyer operators while retaining their approximation properties. For these operators we give weighted approximation, Voronovskaya type theorem and quantitative estimates for the local approximation.

Citation: Mohd Qasim, Mohd Shanawaz Mansoori, Asif Khan, Zaheer Abbas, Mohammad Mursaleen. Convergence of modified Szász-Mirakyan-Durrmeyer operators depending on certain parameters. Mathematical Foundations of Computing, 2022, 5 (3) : 187-196. doi: 10.3934/mfc.2021027
References:
[1]

T. Acar, Asymptotic formulas for generalized Szász-Mirakyan operators, Applied Mathematics and Computation, 263 (2015), 223-239.  doi: 10.1016/j.amc.2015.04.060.

[2]

T. AcarA. Aral and I. Raşa, The new forms of Voronovskaya's theorem in weighted spaces, Positivity, 20 (2016), 25-40.  doi: 10.1007/s11117-015-0338-4.

[3]

T. AcarA. Aral and I. Raşa, Modified Bernstein-Durrmeyer operators, Gen. Math., 22 (2014), 27-41. 

[4]

T. AcarA. Aral and I. Raşa, Positive linear operators preserving $\tau $ and $\tau ^{2}$, Constructive Mathematical Analysis, 2 (2019), 98-102.  doi: 10.33205/cma.547221.

[5]

T. AcarS. A. Mohiudine and M. Mursaleen, Approximation by $ (p, q)$-Baskakov Durrmeyer Stancu operators, Complex Anal. Oper. Theory., 12 (2018), 1453-1468.  doi: 10.1007/s11785-016-0633-5.

[6]

T. Acar and G. Ulusoy, Approximation by modified Szá sz-Durrmeyer operators, Period Math. Hung., 72 (2016), 64-75.  doi: 10.1007/s10998-015-0091-2.

[7]

O. Agratini, On the rate of convergence of a positive approximation process, Nihonkai Math. J., 11 (2000), 47-56. 

[8]

A. Aral and V. Gupta, Generalized Szász Durrmeyer operators, Lobachevskii J. Math., 32 (2011), 23-31.  doi: 10.1134/S1995080211010033.

[9]

A. AralD. Inoan and I. Raşa, On the generalized Szá sz-Mirakyan operators, Results Math., 65 (2014), 441-452.  doi: 10.1007/s00025-013-0356-0.

[10]

S. N. Bernstein, Démonstation du théorème de Weierstrass fondée sur le calcul de probabilités, Commun. Soc. Math. Kharkow, 13 (1912-1913), 1-2. 

[11]

D. Cárdenas-MoralesP. Garrancho and I. Raşa, Bernstein-type operators which preserve polynomials, Comput. Math. Appl., 62 (2011), 158-163.  doi: 10.1016/j.camwa.2011.04.063.

[12]

R. A. DeVore and G. G. Lorentz, Constructive Approximation, Grundlehren Math. Wiss. [Fundamental principales of Mathematical Sciences], Springer-Verlag, Berlin, 1993.

[13]

A. D. Gadzhiev, A problem on the convergence of a sequence of positive linear operators on unbounded sets, and theorems that are analogous to P. P. Korovkin's theorem, Dokl. Akad. Nauk SSSR, 218 (1974), (Russian), 1001-1004.

[14]

A. D. Gadzhiev and A. Aral, The estimates of approximation by using a new type of weighted modulus of continuity, Comp. Math. Appl., 54 (2007), 127-135.  doi: 10.1016/j.camwa.2007.01.017.

[15]

A. Holhoş, Quantitative estimates for positive linear operators in weighted spaces, General Math., 16 (2008), 99-110. 

[16]

A. KilicmanM. Ayman Mursaleen and A. A. H. A. Al-Abied, Stancu type Baskakov-Durrmeyer operators and approximation properties, Mathematics, 8 (2020), 1164.  doi: 10.3390/math8071164.

[17]

S. M. Mazhar and V. Totik, Approximation by modified Szász operators, Acta Sci. Math. (Szeged), 49 (1985), 257-269. 

[18]

V. N. Mishra and S. Pandey, On Chlodowsky variant of $(p, q) $ Kantorovich-Stancu-Schurer operators, Int. J. of Anal. Appl., 11 (2016), 28-39. 

[19]

S. A. Mohiuddine, T. Acar and M. A. Alghamdi, Genuine modified Bernstein-Durrmeyer operators, J. Ineq. Appl., 2018 (2018), Paper No. 104, 13 pp. doi: 10.1186/s13660-018-1693-z.

[20]

M. Mursaleen and M. Ahasan, The Dunkl generalization of Stancu type $q$-Szász-Mirakyan- Kantrovich operators and some approximation results, Carpathian J. Math., 34 (2018), 363-370.  doi: 10.37193/CJM.2018.03.11.

[21]

M. Mursaleen and T. Khan, On approximation by Stancu type Jakimovski-Leviatan-Durrmeyer operators, Azerbaijan Jour. Math., 7 (2017), 16-26. 

[22]

N. Rao and A. Wafi, Bivariate-Schurer-Stancu operators based on $(p, q)$-integers, Filomat, 32 (2018), 1251-1258.  doi: 10.2298/FIL1804251R.

[23]

D. D. Stancu, Approximation of functions by a new class of linear polynomial operators, Rev. Roumaine Math. Pure Appl., 13 (1968), 1173-1194. 

[24]

O. Szász, Generalization of S. Bernstein's polynomials to the infinite interval, J. Res. Nat. Bur. Standards, 45 (1950), 239-245.  doi: 10.6028/jres.045.024.

[25]

K. Weierstrass, Über die analytische Darstellbarkeit sogenannter willkürlicher Functionen einer reellen Veränderlichen, Sitzungsberichte der Akademiezu Berlin, (1885), 633–639,789–805

show all references

References:
[1]

T. Acar, Asymptotic formulas for generalized Szász-Mirakyan operators, Applied Mathematics and Computation, 263 (2015), 223-239.  doi: 10.1016/j.amc.2015.04.060.

[2]

T. AcarA. Aral and I. Raşa, The new forms of Voronovskaya's theorem in weighted spaces, Positivity, 20 (2016), 25-40.  doi: 10.1007/s11117-015-0338-4.

[3]

T. AcarA. Aral and I. Raşa, Modified Bernstein-Durrmeyer operators, Gen. Math., 22 (2014), 27-41. 

[4]

T. AcarA. Aral and I. Raşa, Positive linear operators preserving $\tau $ and $\tau ^{2}$, Constructive Mathematical Analysis, 2 (2019), 98-102.  doi: 10.33205/cma.547221.

[5]

T. AcarS. A. Mohiudine and M. Mursaleen, Approximation by $ (p, q)$-Baskakov Durrmeyer Stancu operators, Complex Anal. Oper. Theory., 12 (2018), 1453-1468.  doi: 10.1007/s11785-016-0633-5.

[6]

T. Acar and G. Ulusoy, Approximation by modified Szá sz-Durrmeyer operators, Period Math. Hung., 72 (2016), 64-75.  doi: 10.1007/s10998-015-0091-2.

[7]

O. Agratini, On the rate of convergence of a positive approximation process, Nihonkai Math. J., 11 (2000), 47-56. 

[8]

A. Aral and V. Gupta, Generalized Szász Durrmeyer operators, Lobachevskii J. Math., 32 (2011), 23-31.  doi: 10.1134/S1995080211010033.

[9]

A. AralD. Inoan and I. Raşa, On the generalized Szá sz-Mirakyan operators, Results Math., 65 (2014), 441-452.  doi: 10.1007/s00025-013-0356-0.

[10]

S. N. Bernstein, Démonstation du théorème de Weierstrass fondée sur le calcul de probabilités, Commun. Soc. Math. Kharkow, 13 (1912-1913), 1-2. 

[11]

D. Cárdenas-MoralesP. Garrancho and I. Raşa, Bernstein-type operators which preserve polynomials, Comput. Math. Appl., 62 (2011), 158-163.  doi: 10.1016/j.camwa.2011.04.063.

[12]

R. A. DeVore and G. G. Lorentz, Constructive Approximation, Grundlehren Math. Wiss. [Fundamental principales of Mathematical Sciences], Springer-Verlag, Berlin, 1993.

[13]

A. D. Gadzhiev, A problem on the convergence of a sequence of positive linear operators on unbounded sets, and theorems that are analogous to P. P. Korovkin's theorem, Dokl. Akad. Nauk SSSR, 218 (1974), (Russian), 1001-1004.

[14]

A. D. Gadzhiev and A. Aral, The estimates of approximation by using a new type of weighted modulus of continuity, Comp. Math. Appl., 54 (2007), 127-135.  doi: 10.1016/j.camwa.2007.01.017.

[15]

A. Holhoş, Quantitative estimates for positive linear operators in weighted spaces, General Math., 16 (2008), 99-110. 

[16]

A. KilicmanM. Ayman Mursaleen and A. A. H. A. Al-Abied, Stancu type Baskakov-Durrmeyer operators and approximation properties, Mathematics, 8 (2020), 1164.  doi: 10.3390/math8071164.

[17]

S. M. Mazhar and V. Totik, Approximation by modified Szász operators, Acta Sci. Math. (Szeged), 49 (1985), 257-269. 

[18]

V. N. Mishra and S. Pandey, On Chlodowsky variant of $(p, q) $ Kantorovich-Stancu-Schurer operators, Int. J. of Anal. Appl., 11 (2016), 28-39. 

[19]

S. A. Mohiuddine, T. Acar and M. A. Alghamdi, Genuine modified Bernstein-Durrmeyer operators, J. Ineq. Appl., 2018 (2018), Paper No. 104, 13 pp. doi: 10.1186/s13660-018-1693-z.

[20]

M. Mursaleen and M. Ahasan, The Dunkl generalization of Stancu type $q$-Szász-Mirakyan- Kantrovich operators and some approximation results, Carpathian J. Math., 34 (2018), 363-370.  doi: 10.37193/CJM.2018.03.11.

[21]

M. Mursaleen and T. Khan, On approximation by Stancu type Jakimovski-Leviatan-Durrmeyer operators, Azerbaijan Jour. Math., 7 (2017), 16-26. 

[22]

N. Rao and A. Wafi, Bivariate-Schurer-Stancu operators based on $(p, q)$-integers, Filomat, 32 (2018), 1251-1258.  doi: 10.2298/FIL1804251R.

[23]

D. D. Stancu, Approximation of functions by a new class of linear polynomial operators, Rev. Roumaine Math. Pure Appl., 13 (1968), 1173-1194. 

[24]

O. Szász, Generalization of S. Bernstein's polynomials to the infinite interval, J. Res. Nat. Bur. Standards, 45 (1950), 239-245.  doi: 10.6028/jres.045.024.

[25]

K. Weierstrass, Über die analytische Darstellbarkeit sogenannter willkürlicher Functionen einer reellen Veränderlichen, Sitzungsberichte der Akademiezu Berlin, (1885), 633–639,789–805

[1]

Purshottam N. Agrawal, Thakur Ashok K. Sinha, Avinash Sharma. Convergence of derivative of Szász type operators involving Charlier polynomials. Mathematical Foundations of Computing, 2022, 5 (1) : 1-15. doi: 10.3934/mfc.2021016

[2]

Mohammad Nasiruzzaman. Convergence on sequences of Szász-Jakimovski-Leviatan type operators and related results. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2022019

[3]

Parveen Bawa, Neha Bhardwaj, P. N. Agrawal. Quantitative Voronovskaya type theorems and GBS operators of Kantorovich variant of Lupaş-Stancu operators based on Pólya distribution. Mathematical Foundations of Computing, 2022, 5 (4) : 269-293. doi: 10.3934/mfc.2022003

[4]

Karunesh Kumar Singh, Purshottam Narain Agrawal. On Szász-Durrmeyer type modification using Gould Hopper polynomials. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2022011

[5]

Hiroshi Isozaki, Hisashi Morioka. A Rellich type theorem for discrete Schrödinger operators. Inverse Problems and Imaging, 2014, 8 (2) : 475-489. doi: 10.3934/ipi.2014.8.475

[6]

Harun Karsli, Purshottam Narain Agrawal. Rate of convergence of Stancu type modified $ q $-Gamma operators for functions with derivatives of bounded variation. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2022002

[7]

Simão P. S. Santos, Natália Martins, Delfim F. M. Torres. Noether's theorem for higher-order variational problems of Herglotz type. Conference Publications, 2015, 2015 (special) : 990-999. doi: 10.3934/proc.2015.990

[8]

Mohd Raiz, Amit Kumar, Vishnu Narayan Mishra, Nadeem Rao. Dunkl analogue of Sz$ \acute{a} $sz-Schurer-Beta operators and their approximation behaviour. Mathematical Foundations of Computing, 2022, 5 (4) : 315-330. doi: 10.3934/mfc.2022007

[9]

Dezhong Chen, Li Ma. A Liouville type Theorem for an integral system. Communications on Pure and Applied Analysis, 2006, 5 (4) : 855-859. doi: 10.3934/cpaa.2006.5.855

[10]

Abdon E. Choque-Rivero, Iván Area. A Favard type theorem for Hurwitz polynomials. Discrete and Continuous Dynamical Systems - B, 2020, 25 (2) : 529-544. doi: 10.3934/dcdsb.2019252

[11]

Isabeau Birindelli, Françoise Demengel, Fabiana Leoni. Boundary asymptotics of the ergodic functions associated with fully nonlinear operators through a Liouville type theorem. Discrete and Continuous Dynamical Systems, 2021, 41 (7) : 3021-3029. doi: 10.3934/dcds.2020395

[12]

Aibin Zang. Kato's type theorems for the convergence of Euler-Voigt equations to Euler equations with Drichlet boundary conditions. Discrete and Continuous Dynamical Systems, 2019, 39 (9) : 4945-4953. doi: 10.3934/dcds.2019202

[13]

Zoltán Finta. Direct and converse theorems for King type operators. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2022015

[14]

Simão P. S. Santos, Natália Martins, Delfim F. M. Torres. Variational problems of Herglotz type with time delay: DuBois--Reymond condition and Noether's first theorem. Discrete and Continuous Dynamical Systems, 2015, 35 (9) : 4593-4610. doi: 10.3934/dcds.2015.35.4593

[15]

Albert Fathi. An Urysohn-type theorem under a dynamical constraint. Journal of Modern Dynamics, 2016, 10: 331-338. doi: 10.3934/jmd.2016.10.331

[16]

Xinjing Wang. Liouville type theorem for Fractional Laplacian system. Communications on Pure and Applied Analysis, 2020, 19 (11) : 5253-5268. doi: 10.3934/cpaa.2020236

[17]

Anh Tuan Duong, Quoc Hung Phan. A Liouville-type theorem for cooperative parabolic systems. Discrete and Continuous Dynamical Systems, 2018, 38 (2) : 823-833. doi: 10.3934/dcds.2018035

[18]

Shigeru Sakaguchi. A Liouville-type theorem for some Weingarten hypersurfaces. Discrete and Continuous Dynamical Systems - S, 2011, 4 (4) : 887-895. doi: 10.3934/dcdss.2011.4.887

[19]

Purshottam Narain Agrawal, Sompal Singh. Stancu variant of Jakimovski-Leviatan-Durrmeyer operators involving Brenke type polynomials. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2022004

[20]

Harun Karsli. On multidimensional Urysohn type generalized sampling operators. Mathematical Foundations of Computing, 2021, 4 (4) : 271-280. doi: 10.3934/mfc.2021015

 Impact Factor: 

Article outline

[Back to Top]